Couldn't find what you looking for?

TRY OUR SEARCH!

hey guys, hope someone will be of some help to me, im 22 years old, and im taking the pill, but at the beginning of this month i had to insert a cream in my vagina called Zidoval for 5 nights, it said that you should have sex in those 5 nights, ( i found out about this a few days later), but i did, and it was after my boyfriend ejaculated inside me... 

 

i have been feeling sick for the past days, i took a pregnancy after a week of finishing my period but it came back negative.. 

 

i am also gettitng ongoing cramps, (or tummy pains), back pains, dizzy... yesterday i went out to eat, and after i finished eating someone next to me got fish to eat and i felt sick immediatley...

 

my period is supposed to be due in a week now, i carried on with taking my pill everyday and i still have 5 left.

 

If i stop taking it today, I will probabaly get my period about 2-3 days earlier than i should, but if I am pregnant, will i still get blood after stopping it? 

my boy keeps telling me to go to the doctor, but ive got it stuck in me head that ill go if i dont get my period, but then again if i do get it there has to be something wrong with me, so im quite scared...

 

 

Thank you for your time , i hope you will be of some help to me :)

Loading...

*** it said you should NOT have sex during those 5 nights

Reply

Loading...